# SDR C2XA10TY167

- Difficulty date: October 24, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 20,163 hours, 10,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 102184
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS IN CLT WHEN THE CREW GOT A NR 3 EMERGENCY LIGHT BATTERY INOP MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 EMERGENCY BATTERY IAW EMB 145AMM 33-50-04.  OPS CHECK GOOD AND WAS RELEASED.
